# SDR SWIA200210829

- Difficulty date: May 8, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 2,689 hours, 2,254 cycles
- Engine: Ge CF343B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEVEL AT 27,000 FEET, AFTER COWL ANTI-ICE WAS TURNED ON AND ASSOCIATED THRUST REDUCTION WAS MADE, THE RIGHT ENGINE N1 FLUCTUATED UNCOMMANDED 89.0 TO 95 PERCENT.  ALSO ON DESCENT, WITH THRUST LEVER REDUCTION, RIGHT N1 FROM 81 TO 83 PERCENT.  NOTICED SOME N2 FLUCTUATION OF UP TO + -1 PERCENT.  RETURNED TO DENVER.  REMOVED AND REPLACED BLUE, BROWN AND YELLOW ENGINE HARNESS.  OPS CHECKS GOOD DURING ENGINE RUN ON GROUND IAW 73-21-13, 77-11-03 AND 73-21-05.
